PVC's and Nausea?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

bandit28804
Regular Member


Date Joined Feb 2006
Total Posts : 43
   Posted 3/14/2006 6:45 PM (GMT -6)   
I am just curious if anyone else has ever experienced nausea with PVC's or if it's just nerves?  I haven't had a upset stomach all day but my PVC's have really kicked in yesterday and today. I don't know why but they have been way more noticeable then the last week.  These are the thumpers, as someone described them bunny thumps. I am not sure if this is related to the fact that I stopped taking Centrum for a couple of days. I don't know.
 
Anyway another update. I went to the doctor and he didn't hear anything. He hooked me up on a EKG and nothing was happening. He listened to my heartbeat and didn't hear anything either.  Well shortly after I left I started getting them again.  He suggested that my problem was anxiety and panic. He said that I needed to make a appt with a Psychiatrist to talk about Xanax. Or something else to calm my nerves.
 
So I am wondering if anyone else has ever heard of getting PVC's from nerves?  He said I created this problem myself by worrying about my heart to much and that it was up to me to fix it, because there was nothing medically wrong with me that he could see. He said I could wear a holtar if I really wanted to but he didn't see the need? I would love to hear some input on this. 
 
Thanks
Josh

Hopes
Regular Member


Date Joined Feb 2006
Total Posts : 297
   Posted 3/14/2006 7:05 PM (GMT -6)   
Hey Bandit! Your doctor's attitude needs an adjustment!!!! mad It sucks! I think you should wear a holter just to make sure that is what it is but first get a new doctor! Some doctors want to blame everything on anxiety and panic disorders and they just stop listening even when the symptoms are new. I know, I've been there!
 
Also it is not uncommon for me to have nausea and PVC's or PAC's at the same time. I usually contribute it to the vagus nerve that runs through the center of our chest. I figure if my stomach gets upset it can then upset my heart and give me some premature heart beats or visa versa. Acutally my doctor told me that once when I was having trouble with both.
 
Anyway it is not pleasant but at least there is some reassurance to know it won't kill us. Let us know if you get a holter.
 
 

els
Veteran Member


Date Joined Oct 2005
Total Posts : 4031
   Posted 3/15/2006 7:10 PM (GMT -6)   
Yes Bandit I agree with Hopes here.  Do the halter monitor if for nothing else than to set your mind at ease.  It seems that your physician has looked at your diagnosis and seen anxiety on there and just chalked it up to that without trying to do any further investigation into the matter.  Although the Xanax may help with the anxiety it does nothing to solve your other issues.  That is unacceptable for a physician to do to anyone.   We are here for you....

~elisha
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, April 25, 2018 10:42 AM (GMT -6)
There are a total of 2,955,483 posts in 324,225 threads.
View Active Threads


Who's Online
This forum has 162227 registered members. Please welcome our newest member, Ila24x7.
344 Guest(s), 14 Registered Member(s) are currently online.  Details
island time, FreckledFace45, HaleyBugs07, Scaredy Cat, Loutucky, 142, Brook58, Tudpock18, WalkingbyFaith, Ila24x7, InTheShop, ChickenArise, Scooterbuglyme, CAdogsRus